The distribution of residue classes module or in an algebraic number field (英文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)9-13
JournalTsukuba J. Math
Volume4
Publication statusPublished - 1980 Jan 1

Cite this

The distribution of residue classes module or in an algebraic number field (英文). / Shigeki, Egami; Egami, Shigeki.

In: Tsukuba J. Math, Vol. 4, 01.01.1980, p. 9-13.

Research output: Contribution to journalArticle

Shigeki, Egami ; Egami, Shigeki. / The distribution of residue classes module or in an algebraic number field (英文). In: Tsukuba J. Math. 1980 ; Vol. 4. pp. 9-13.
@article{4c075711f436497989b9981d30b47070,
title = "The distribution of residue classes module or in an algebraic number field (英文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1980",
month = "1",
day = "1",
language = "English",
volume = "4",
pages = "9--13",
journal = "Tsukuba J. Math",

}

TY - JOUR

T1 - The distribution of residue classes module or in an algebraic number field (英文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1980/1/1

Y1 - 1980/1/1

M3 - Article

VL - 4

SP - 9

EP - 13

JO - Tsukuba J. Math

JF - Tsukuba J. Math

ER -